Sign up ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.


I am looking for a reference giving the solution of the linear Riemann-Hilbert problem in multiply-connected domains of C. Many authors refer to Gakhov's book, but the presentation is quite confusing. Do you know a more modern reference for this ? Thank you very much for your help!

share|cite|improve this question

2 Answers 2

There seems to be a few papers around, see, for example:

Matrix Riemann–Hilbert problems and factorization on Riemann surfaces

Câmara, dos Santos & dos Santos

Journal of Functional Analysis 255 (2008) 228–254

share|cite|improve this answer
Thank you very much for all your answers! Best regards. Toccata – Toccata Oct 24 '12 at 14:42

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.